RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 5, Pages 663–673 (Mi de10843)  

This article is cited in 1 scientific paper (total in 2 paper)

Partial Differential Equations

On Hyperbolic Systems of Conservation Laws

S. I. Pokhozhaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1217 kB)

English version:
Differential Equations, 2003, 39:5, 701–711

Bibliographic databases:

UDC: 517.95
Received: 08.01.2003

Citation: S. I. Pokhozhaev, “On Hyperbolic Systems of Conservation Laws”, Differ. Uravn., 39:5 (2003), 663–673; Differ. Equ., 39:5 (2003), 701–711

Citation in format AMSBIB
\Bibitem{Pok03}
\by S.~I.~Pokhozhaev
\paper On Hyperbolic Systems of Conservation Laws
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 5
\pages 663--673
\mathnet{http://mi.mathnet.ru/de10843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2131706}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 5
\pages 701--711
\crossref{https://doi.org/10.1023/A:1026150205421}


Linking options:
  • http://mi.mathnet.ru/eng/de10843
  • http://mi.mathnet.ru/eng/de/v39/i5/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Russian Math. Surveys, 61:2 (2006), 373–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. O. S. Rozanova, “Formation of singularities of solutions of the equations of motion of compressible fluids subjected to external forces in the case of several spatial variables”, J. Math. Sci. (N. Y.), 143:4 (2007), 3355–3376  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:52
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019